Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 32, NWS Green Bay, WI

June 7, 2007Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2007, 6:16 PM CDT for Marinette County, Wisconsin. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 6:16 PM CDT (23:16 UTC)
Expired
Jun 7, 2007, 6:38 PM CDT
In force
22 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 76 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 6:22 PM CDTTSTM WND DMG6 Nw Peshtigo, WI6 TO 8 INCH DIAMETER TREES DOWN.
Jun 7, 6:24 PM CDTTSTM WND DMGPorterfield, WIWINDOWS BLOWN OUT OF A HOUSE, MANY TREES BLOWN DOWN. TIME EST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:41 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-754 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 072316
SVRGRB
WIC075-080000-
/O.NEW.KGRB.SV.W.0032.070607T2316Z-070608T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
616 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 700 PM CDT

* AT 611 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH.  THIS STORM
  WAS LOCATED NEAR BEAVER...OR ABOUT 18 MILES WEST OF MENOMINEE...AND
  MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTERFIELD...MCALLISTER...LOOMIS AND HARMONY

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4514 8811 4503 8796 4511 8767 4516 8773
      4538 8770

$$

HELMAN
1 follow-up statement
000 
WWUS53 KGRB 072338
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT THU JUN 7 2007

WIC075-072348-
/O.CAN.KGRB.SV.W.0032.000000T0000Z-070608T0000Z/
MARINETTE WI-
638 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARINETTE COUNTY IS 
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA.

LAT...LON 4514 8811 4503 8796 4511 8767 4516 8773
      4538 8770

$$
TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:45 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 7, 1:45 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT THU JUN 7 2007

.SHORT TERM...TONIGHT AND FRIDAY...FOCUS IS ON SVR WX. SLIGHTLY BETTER
PARAMETERS FOR TORNADOES OVER THE WRN PART OF THE FCST AREA...BUT THREAT
EXISTS ACRS THE ENTIRE RGN SO DON/T WANT TO GET TOO SPECIFIC. EXPECT
ADDITIONAL TORNADO WATCH WL BE ISSUED FOR ERN WI LATER THIS AFTN. TIMING
WE/VE BEEN ADVERTISING FOR SVR STILL LOOKS ON TARGET.

WL LET WIND ADVISORY RIDE INTO THE EVENING AS SOME BREAKS IN THE CLDS
MAY ALLOW FOR BETTER MIXING AS THE FRONT APPROACHES. ONLY MINOR CHGS TO
THE FCST FOR FRI.

.LONG TERM...FRI NGT THRU NXT THU. AFTER A RELATIVELY QUIET UPCOMING
WEEKEND...A GRADUAL TRANSITION FROM A ZONAL TO AMPLIFIED FLOW ACROSS THE
LWR 48 STILL ON TARGET FOR NXT WEEK AS A BROAD UPR TROF SETTLES OVR THE
WRN U.S./AN UPR RDG RESIDES FROM THE DEEP SOUTH TO THE GREAT LKS AND
ANOTHER UPR TROF TO BE LOCATED OVR THE EXTREME WRN ATLANTIC. FOR NE
WI...THIS TRANSLATES TO TEMPS BEING ABV NORMAL WITH AN INCREASING CHC OF
PCPN NXT WEEK.

HI PRES WL STRETCH FROM THE CNTRL PLAINS E-NE INTO THE ERN GREAT LKS FRI
NGT. MOSTLY CLR SKIES...LGT WNDS AND DRY AIR WL ALLOW TEMPS TO FALL INTO
THE 40S THROUGHOUT NE WI. THIS AREA OF HI PRES TO DOMINATE OUR WEATHER
THRU SAT AS IT RESIDES BASICALLY OVR THE GREAT LKS RGN. OTHER THAN
PERHAPS A FEW CU DURING THE LATE MORNING/AFTERNOON...PLENTY OF SUNSHINE
EXPECTED. SW WNDS WL BEGIN TO USHER SLIGHTLY WARMER AIR INTO THE FCST
AREA WITH MOST LOCATIONS REACHING INTO THE MID 70S.

CONTINUATION OF WARMER AIR ALOFT SHOULD BRING A GENERAL INCREASE IN
HI/MID CLDS INTO NE WI SAT NGT...THUS HAVE GONE WITH PARTLY CLDY SKIES.
DUE TO THE WAA...MIN TEMPS NOT AS COOL WITH READINGS NEAR NORMAL FOR
THIS TIME OF YEAR. THE HI PRES IS EXPECTED TO MOV TOWARD THE ERN GREAT
LKS ON SUNDAY BRINGING A RETURN FLOW TO WI. ANTICIPATE A MIX OF SUN AND
CLDS WITH MAX TEMPS REACHING THE UPR 70S EXCEPT NEAR LK MI WHERE
SOUTHERLY WNDS WL KEEP LKSHR AREAS A BIT COOLER.

AS THE AMPLIFICATION PROCESS BEGINS ON MON...THE ECMWF/CANADIAN/DGEX
BRING A SHRTWV TROF NWD FROM THE CNTRL PLAINS TO THE UPR MIDWEST. ENUF
MSTR AND DYNAMICS APR IN PLACE TO BRING A CHC OF SHWRS AND TSTMS TO NE
WI. HAVE PLACED THE HIGHER POPS ACROSS THE WRN SECTIONS OF THE FCST AREA
WHICH IS LOCATED IN CLOSER PROXIMITY TO THE PASSING SHRTWV TROF. UPR RDG
PRETTY MUCH RIGHT OVR OUR HEADS ON TUE WHICH USUALLY LEADS TO WARM AND
DRY CONDITIONS. HOWEVER...THE ATM WL BE QUITE MOIST BY THIS TIME (DEW
PTS IN THE MID 50S TO LWR 60S) AND ANY LITTLE SHRTWV RIDING THE SW
FLOW ALOFT MAY BE ABLE TO KICK OFF A STRAY TSTM. PREFER TO LEAVE THE
SLGT CHC WORDING FOR NOW WITH MAX TEMPS TUE AROUND 80 DEGS...BUT AGAIN
COOLER NEAR THE LAKE.

BY THE MIDDLE OF NXT WEEK...MDLS BEGIN TO DIFFER WITH RESPECT TO THE
HANDLING OF THE WRN U.S. UPR TROF. ONE SET OF MDLS WANT TO BRING THE
TROF EWD INTO THE PLAINS ON WED WHICH FORCES THE DOWNSTREAM UPR RDG
TOWARD THE ERN GREAT LKS. THIS SCENARIO WL ALLOW A WRMFNT TO LIFT NE
TOWARD WI AND BRING A CHC OF PCPN. THE OTHER SET OF MDLS KEEP THE
SYNOPTIC SITN STATUS QUO THUS KEEPING THE UPR RDG LOCKED OVR THE WRN
GREAT LKS. DUE TO THE UNCERTAINTY...PREFER TO LEAVE A CHC OF SHWRS/TSTMS
IN THE FCST DUE MAINLY TO THE MOIST ATM IN PLACE. IT WOULD NOT TAKE MUCH
OF ANY PHENOMENA (WRMFNT...SHRTWV...JET STREAK...ETC.) TO DVLP SCT
TSTMS.

AVIATION...STRONG SOUTHERLY WINDS WILL SURFACE LATER THIS MORNING WITH
GUSTY CONDITIONS EXPECTED AT TAF SITES. STRONG THUNDERSTORMS ARE
EXPECTED TO REDEVELOP THIS AFTERNOON AS COLD FRONT SWEEPS THROUGH THE
AREA TONIGHT.  CIGS EXPECTED TO DROP TEMPORARILY INTO MVFR RANGE LATER
TONIGHT FOLLOWING STORMS.

&&
.GRB WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY UNTIL 7 PM THIS EVENING
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-
&&

SKOWRONSKI/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 10:30 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1030 AM CDT THU JUN 7 2007

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING OVER ALL OF NORTHEAST AND CENTRAL WISCONSIN. THE STRONGEST
STORMS WILL PRODUCE HAIL THE SIZE OF GOLF BALLS OR LARGER...WIND GUSTS
TO 80 MPH...AND TORNADOES. HOWEVER...THESE EXTREME CONDITIONS WILL BE
HIGHLY LOCALIZED. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS OF 60 TO
70 MPH ARE EXPECTED TO BE MORE COMMON.

THE GREATEST RISK OF SEVERE STORMS IN CENTRAL AND NORTH-CENTRAL
WISCONSIN WILL BE BETWEEN 300 PM AND 1000 PM. THE RISK WILL SHIFT
EAST...WITH THE GREATEST RISK IN EAST-CENTRAL AND NORTHEAST WISCONSIN
OCCURRING BETWEEN 500 PM AND MIDNIGHT.

IN ADDITION TO THE SEVERE THUNDERSTORMS...THE STRONG STORM SYSTEM
GENERATING THE SEVERE WEATHER WILL ALSO PRODUCE SUSTAINED WINDS OF 20 TO
35 MPH ACROSS THE ENTIRE AREA INTO THIS EVENING. THESE WINDS ARE
EXPECTED ACROSS THE ENTIRE AREA...EVEN AT THOSE LOCATIONS THAT DO NOT
EXPERIENCE SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR APPROXIMATELY 3 PM TO MIDNIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1030 AM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THIS EVENING. THE
GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 500 PM AND MIDNIGHT.

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...BUT THESE
STORMS ARE NOT EXPECTED TO BE SEVERE.

SKOWRONSKI
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 7, 5:25 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             GRESHAM                 44.84N 88.78W
06/07/2007  E0.75 INCH       SHAWANO            WI   AMATEUR RADIO

&&
Local storm report, Jun 7, 5:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TORNADO          8 NW CRIVITZ            45.31N 88.13W
06/07/2007                   MARINETTE          WI   LAW ENFORCEMENT

            DAMAGE CAUSED BY POSSIBLE TORNADO.

&&
Special weather statement, Jun 7, 5:40 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
540 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072315-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
540 PM CDT THU JUN 7 2007

...SEVERE THUNDERSTORMS OVER EASTERN WISCONSIN...

AT 530 PM...AN ELONGATED CLUSTER OF SEVERE THUNDERSTORMS EXTENDED FROM
WESTERN MARINETTE COUNTY...SOUTHWEST...TO WESTERN SHAWANO COUNTY. THE
STORMS WERE MOVING NORTHEAST AT 50 MPH. THE STORMS WERE PRODUCING VERY
LARGE HAIL AND DAMAGING WINDS. A COUPLE OF STORMS IN THE CLUSTER HAD
PRODUCED TORNADOES.

THE STORMS WILL SHIFT EAST ACROSS MARINETTE...CENTRAL AND SOUTHERN
OCONTO...AND EASTERN SHAWANO COUNTY THROUGH 615 PM.

ADDITIONAL STORMS WERE DEVELOPING IN NORTHWEST WISCONSIN. THEY COULD
AFFECT NORTH-CENTRAL WISCONSIN AFTER 630 PM. THOSE STORMS WERE NOT AS
INTENSE AS THE STORMS OVER EASTERN WISCONSIN. THEY COULD STILL INTENSIFY
AS THEY MOVE INTO NORTH-CENTRAL WISCONSIN...BUT ARE NOT EXPECTED TO
BECOME AS INTENSE AS THOSE THAT AFFECTED THE CENTRAL THROUGH NORTHEAST
PARTS OF THE STATE.

A FEW STORMS WERE ALSO HEADING TOWARD THE FOX VALLEY AREA OF
EAST-CENTRAL WISCONSIN. ATMOSPHERIC CONDITIONS WERE FAVORABLE FOR THESE
STORMS TO INTENSIFY...THOUGH THUS FAR THEY HAD BEEN SLOW TO STRENGTHEN.

BE PREPARED TO MOVE TO SHELTER QUICKLY IF A WARNING IS ISSUED FOR YOUR
AREA OR SEVERE WEATHER IS OBSERVED.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 5:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
552 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     MATTOON                 45.00N 89.03W
06/07/2007                   SHAWANO            WI   LAW ENFORCEMENT

            FEW TREES DOWN IN AREA.

0517 PM     TSTM WND DMG     TILLEDA                 44.81N 88.90W
06/07/2007                   SHAWANO            WI   LAW ENFORCEMENT

            FEW TREES DOWN IN AREA.

&&
Local storm report, Jun 7, 6:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
603 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TORNADO          8 NW NEOPIT             45.06N 88.93W
06/07/2007                   MENOMINEE          WI   LAW ENFORCEMENT

            HUNDREDS OF TREES DOWN NORTH OF ZOAR.

0552 PM     TSTM WND DMG     LOHRVILLE               44.02N 89.11W
06/07/2007                   WAUSHARA           WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TIME APPROX.

&&
Local storm report, Jun 7, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
614 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             1 SSW POY SIPPI         44.12N 89.01W
06/07/2007  M1.00 INCH       WAUSHARA           WI   TRAINED SPOTTER

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:23 AM CDTWind AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more15 hr
Jun 7, 2:47 PM CDTSevere Thunderstorm WarningGRBWood58 min
Jun 7, 3:02 PM CDTTornado WarningGRBWood43 min
Jun 7, 3:09 PM CDTSevere Thunderstorm WarningGRBVilas36 min
Jun 7, 3:39 PM CDTSevere Thunderstorm WarningGRBMarathon66 min
Jun 7, 3:46 PM CDTTornado WarningGRBWood44 min
Jun 7, 3:55 PM CDTTornado WarningGRBMarathon47 min
Jun 7, 4:09 PM CDTTornado WarningGRBShawano36 min
Jun 7, 4:25 PM CDTTornado WarningGRBWood20 min
Jun 7, 4:26 PM CDTTornado WarningGRBPortage40 min
Jun 7, 4:29 PM CDTTornado WarningGRBLanglade, Menominee46 min
Jun 7, 4:42 PM CDTSevere Thunderstorm WarningGRBShawano33 min
Jun 7, 4:51 PM CDTTornado WarningGRBOconto39 min
Jun 7, 5:10 PM CDTTornado WarningGRBMarinette41 min
Jun 7, 5:15 PM CDTTornado WarningGRBShawano29 min
Jun 7, 5:48 PM CDTSevere Thunderstorm WarningGRBWaushara27 min
Jun 7, 5:49 PM CDTSevere Thunderstorm WarningGRBOconto23 min
Jun 7, 5:56 PM CDTSpecial Marine WarningGRB73 min
Jun 7, 6:02 PM CDTSevere Thunderstorm WarningGRBOutagamie, Winnebago43 min
Jun 7, 6:50 PM CDTMarine Weather StatementGRB85 min
Jun 7, 6:54 PM CDTSpecial Marine WarningGRB61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.